MathSciNet Relay Station
MathSciNet bibliographic data
MR86082 (19,121a) 10.1X
Lehmer, D. H. On the roots of the Riemann zeta-function. Acta Math. 95 (1956), 291–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement